ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

November 2014 , Volume 13 , Issue 6

Select all articles

Export/Reference:

Nonlinear Biharmonic Problems with Singular Potentials
Paulo Cesar Carrião, R. Demarque and Olímpio H. Miyagaki
2014, 13(6): 2141-2154 doi: 10.3934/cpaa.2014.13.2141 +[Abstract](888) +[PDF](214.2KB)
Complex Powers of the Laplacian on Affine Nested Fractals as Calderón-Zygmund operators
Marius Ionescu and Luke G. Rogers
2014, 13(6): 2155-2175 doi: 10.3934/cpaa.2014.13.2155 +[Abstract](911) +[PDF](477.7KB)
Strichartz estimates for Schrödinger equations with variable coefficients and unbounded potentials II. Superquadratic potentials
Haruya Mizutani
2014, 13(6): 2177-2210 doi: 10.3934/cpaa.2014.13.2177 +[Abstract](979) +[PDF](574.2KB)
Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping
Shifeng Geng and Lina Zhang
2014, 13(6): 2211-2228 doi: 10.3934/cpaa.2014.13.2211 +[Abstract](872) +[PDF](402.8KB)
Approximation of the trajectory attractor for a 3D model of incompressible two-phase-flows
Ciprian G. Gal and T. Tachim Medjo
2014, 13(6): 2229-2252 doi: 10.3934/cpaa.2014.13.2229 +[Abstract](750) +[PDF](512.2KB)
Hodge type decomposition in variable exponent spaces for the time-dependent operators: the Schrödinger case
P. Cerejeiras, U. Kähler, M. M. Rodrigues and N. Vieira
2014, 13(6): 2253-2272 doi: 10.3934/cpaa.2014.13.2253 +[Abstract](956) +[PDF](453.3KB)
Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity
Yinbin Deng and Wei Shuai
2014, 13(6): 2273-2287 doi: 10.3934/cpaa.2014.13.2273 +[Abstract](937) +[PDF](427.0KB)
Existence of solution to $p-$Kirchhoff type problem in $\mathbb{R}^N$ via Nehari manifold
Caisheng Chen and Qing Yuan
2014, 13(6): 2289-2303 doi: 10.3934/cpaa.2014.13.2289 +[Abstract](1093) +[PDF](420.6KB)
Mirror symmetry for a Hessian over-determined problem and its generalization
Bo Wang and Jiguang Bao
2014, 13(6): 2305-2316 doi: 10.3934/cpaa.2014.13.2305 +[Abstract](746) +[PDF](358.0KB)
Infinitely many sign-changing solutions for the Brézis-Nirenberg problem
Jijiang Sun and Shiwang Ma
2014, 13(6): 2317-2330 doi: 10.3934/cpaa.2014.13.2317 +[Abstract](919) +[PDF](434.3KB)
Vanishing viscosity limit to rarefaction waves for the full compressible fluid models of Korteweg type
Wenjun Wang and Lei Yao
2014, 13(6): 2331-2350 doi: 10.3934/cpaa.2014.13.2331 +[Abstract](866) +[PDF](428.3KB)
Finite speed of propagation for mixed problems in the $WR$ class
Antoine Benoit
2014, 13(6): 2351-2358 doi: 10.3934/cpaa.2014.13.2351 +[Abstract](822) +[PDF](345.6KB)
Concentration phenomenon for fractional nonlinear Schrödinger equations
Guoyuan Chen and Youquan Zheng
2014, 13(6): 2359-2376 doi: 10.3934/cpaa.2014.13.2359 +[Abstract](1239) +[PDF](470.2KB)
On the $L^2$-critical nonlinear Schrödinger Equation with a nonlinear damping
Mohamad Darwich
2014, 13(6): 2377-2394 doi: 10.3934/cpaa.2014.13.2377 +[Abstract](877) +[PDF](452.2KB)
Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation
Patricio Felmer and César Torres
2014, 13(6): 2395-2406 doi: 10.3934/cpaa.2014.13.2395 +[Abstract](1198) +[PDF](426.5KB)
Stability of the linearized MHD-Maxwell free interface problem
Davide Catania, Marcello D'Abbicco and Paolo Secchi
2014, 13(6): 2407-2443 doi: 10.3934/cpaa.2014.13.2407 +[Abstract](776) +[PDF](677.2KB)
Weak solutions to the equations of stationary magnetohydrodynamic flows in porous media
Youcef Amirat, Laurent Chupin and Rachid Touzani
2014, 13(6): 2445-2464 doi: 10.3934/cpaa.2014.13.2445 +[Abstract](899) +[PDF](438.0KB)
Some eigenvalue problems with non-local boundary conditions and applications
Rafael Abreu, Cristian Morales-Rodrigo and Antonio Suárez
2014, 13(6): 2465-2474 doi: 10.3934/cpaa.2014.13.2465 +[Abstract](856) +[PDF](313.5KB)
Global dynamics of a non-local delayed differential equation in the half plane
Tao Wang
2014, 13(6): 2475-2492 doi: 10.3934/cpaa.2014.13.2475 +[Abstract](904) +[PDF](432.4KB)
A fourth order elliptic equation with a singular nonlinearity
Zongming Guo and Long Wei
2014, 13(6): 2493-2508 doi: 10.3934/cpaa.2014.13.2493 +[Abstract](884) +[PDF](390.7KB)
A quasi-linear heat transmission problem in a periodic two-phase dilute composite. A functional analytic approach
Massimo Lanza de Cristoforis and aolo Musolino
2014, 13(6): 2509-2542 doi: 10.3934/cpaa.2014.13.2509 +[Abstract](883) +[PDF](548.8KB)
Pullback attractors for non-autonomous evolution equations with spatially variable exponents
Peter E. Kloeden and Jacson Simsen
2014, 13(6): 2543-2557 doi: 10.3934/cpaa.2014.13.2543 +[Abstract](1010) +[PDF](453.8KB)
Global gradient estimates for $p(x)$-Laplace equation in non-smooth domains
Chao Zhang, Lihe Wang, Shulin Zhou and Yun-Ho Kim
2014, 13(6): 2559-2587 doi: 10.3934/cpaa.2014.13.2559 +[Abstract](1038) +[PDF](287.0KB)
S-shaped bifurcation curves for a combustion problem with general arrhenius reaction-rate laws
Chih-Yuan Chen, Shin-Hwa Wang and Kuo-Chih Hung
2014, 13(6): 2589-2608 doi: 10.3934/cpaa.2014.13.2589 +[Abstract](904) +[PDF](1399.6KB)
Pattern formation and dynamic transition for magnetohydrodynamic convection
Taylan Sengul and Shouhong Wang
2014, 13(6): 2609-2639 doi: 10.3934/cpaa.2014.13.2609 +[Abstract](1116) +[PDF](1590.3KB)
Primary birth of canard cycles in slow-fast codimension 3 elliptic bifurcations
Renato Huzak, P. De Maesschalck and Freddy Dumortier
2014, 13(6): 2641-2673 doi: 10.3934/cpaa.2014.13.2641 +[Abstract](765) +[PDF](982.0KB)
The basis property of generalized Jacobian elliptic functions
Shingo Takeuchi
2014, 13(6): 2675-2692 doi: 10.3934/cpaa.2014.13.2675 +[Abstract](842) +[PDF](286.7KB)
Asymptotic behavior of Kolmogorov systems with predator-prey type in random environment
Nguyen Huu Du and Nguyen Hai Dang
2014, 13(6): 2693-2712 doi: 10.3934/cpaa.2014.13.2693 +[Abstract](1011) +[PDF](465.0KB)
Positive radial solutions for elliptic equations on exterior domains with nonlinear boundary conditions
Dagny Butler, Eunkyung Ko, Eun Kyoung Lee and R. Shivaji
2014, 13(6): 2713-2731 doi: 10.3934/cpaa.2014.13.2713 +[Abstract](1177) +[PDF](632.3KB)
The two dimensional gas expansion problem of the Euler equations for the generalized Chaplygin gas
Ju Ge and Wancheng Sheng
2014, 13(6): 2733-2748 doi: 10.3934/cpaa.2014.13.2733 +[Abstract](828) +[PDF](479.5KB)
Nonlinear Dirichlet problems with a crossing reaction
Shouchuan Hu and Nikolaos S. Papageorgiou
2014, 13(6): 2749-2766 doi: 10.3934/cpaa.2014.13.2749 +[Abstract](826) +[PDF](420.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]